Publications

Publications by Yale-NUS College faculty and researchers.

Books and additional works by Yale-NUS faculty are available in the Library’s collection.

Clear filter

94 entries « 2 of 7 »

2019

Perrault, S T; Zhang, W

Effects of moderation and opinion heterogeneity on attitude towards the online deliberation experience Conference

Association for Computing Machinery, 2019, ISBN: 9781450359702, (cited By 1).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Hobor, A; Li, E; Stephan, F

Pumping, with or without choice Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11893 LNCS , pp. 427-446, 2019, ISSN: 03029743, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Klee, S; Stamps, M T

Face numbers of Engström representations of matroids Journal Article

Discrete Mathematics, 2019, ISSN: 0012365X, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Stamps, M T; Go, S; Mathuru, A S

Computational geometric tools for quantitative comparison of locomotory behavior Journal Article

Scientific Reports, 9 (1), 2019, ISSN: 20452322, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Li, R; Cheong, L -F; Tan, R T

Heavy rain image restoration: Integrating physics model and conditional adversarial learning Conference

2019-June , IEEE Computer Society, 2019, ISSN: 10636919, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Liu, L; Tan, R T; You, S

Loss Guided Activation for Action Recognition in Still Images Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11365 LNCS , pp. 152-167, 2019, ISSN: 03029743, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Aviles-Rivero, A I; Papadakis, N; Li, R; Sellars, P; Fan, Q; Tan, R T; Schönlieb, C -B

GraphX NET- Chest X-Ray Classification Under Extreme Minimal Supervision Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11769 LNCS , pp. 504-512, 2019, ISSN: 03029743, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Gastner, M T; Takács, K; Gulyás, M; Szvetelszky, Z; Oborny, B

The impact of hypocrisy on opinion formation: A dynamic model Journal Article

PLoS ONE, 14 (6), 2019, ISSN: 19326203, (cited By 2).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Gastner, M T; Ishida, K

Voter model on networks partitioned into two cliques of arbitrary sizes Journal Article

Journal of Physics A: Mathematical and Theoretical, 52 (50), 2019, ISSN: 17518113, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Berrick, A J; Hillman, J A

Whitehead’s asphericity question and its relation to other open problems Journal Article

Trends in Mathematics, pp. 27-49, 2019, ISSN: 22970215, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

2018

Heine, K; Beskos, A; Jasra, A; Balding, D; Iorio, De M

Bridging trees for posterior inference on ancestral recombination graphs Journal Article

PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 474 (2220), 2018, ISSN: 1364-5021.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Alhowaity, Sawsan; Diacu, Florin; Perez-Chavela, Ernesto

Relative Equilibria in Curved Restricted 4-body Problems Journal Article

CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 61 (4), pp. 673-687, 2018, ISSN: 0008-4395.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Miller, P D; Smith, D A

The diffusion equation with nonlocal data Journal Article

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 466 (2), pp. 1119-1143, 2018, ISSN: 0022-247X.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Pelloni, Beatrice; Smith, David Andrew

Nonlocal and Multipoint Boundary Value Problems for Linear Evolution Equations Journal Article

STUDIES IN APPLIED MATHEMATICS, 141 (1), pp. 46-88, 2018, ISSN: 0022-2526.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Gastner, Michael T; Oborny, Beata; Gulyas, Mate

Consensus time in a voter model with concealed and publicly expressed opinions Journal Article

JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2018, ISSN: 1742-5468.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

94 entries « 2 of 7 »